$M$-sets and $h$-measures
Matematičeskie zametki, Tome 3 (1968) no. 4, pp. 441-447
Cet article a éte moissonné depuis la source Math-Net.Ru
A result for Hausdorff $p$-measures of $M$-sets published earlier by the author is generalized in the present paper. The construction done in the earlier paper is repeated in its main features here.
@article{MZM_1968_3_4_a9,
author = {O. S. Ivashev-Musatov},
title = {$M$-sets and $h$-measures},
journal = {Matemati\v{c}eskie zametki},
pages = {441--447},
year = {1968},
volume = {3},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1968_3_4_a9/}
}
O. S. Ivashev-Musatov. $M$-sets and $h$-measures. Matematičeskie zametki, Tome 3 (1968) no. 4, pp. 441-447. http://geodesic.mathdoc.fr/item/MZM_1968_3_4_a9/